# SDR ASAA1149861

- Difficulty date: May 28, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 56,313 hours, 35,895 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part serial: MA4050
- Condition: Delaminated
- Location: Spoiler
- Component: Spoiler
- Component part number: 654645151
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 0 SPOILER UPPER SURFACE EXISTING REPAIR DOUBLER DELAMINATED.  REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS AND BONDED IAW B737 400 SRM 51 70 10 REPAIR 4.
